Branch logo color

IMPORTANT DATES FOR NOVEMBER

· November 16, 2018 - Friday Board Meeting 10:00 am.  Home of Lily Starobinets

· November 17, 2018 - Saturday HOLIDAY FESTIVAL.  First United Methodist Church, Ventura

NOVEMBER BRANCH MEETING

WHEN:  Friday,  November 16, 10:00am. Board Meeting Only (all are welcome to attend)     

LOCATION:  Home of Lily Starobinets. 

BRANCH PRESIDENT'S MESSAGE

We had an inspiring master class at our last meeting, thank you to all who participated!  Coming this month is our annual Holiday Festival with the theme “Invitation to the Dance,” on November 17th.  Parents will pay for CM through the MTAC online portal between November 1st and November 10th.  Our November meeting is only a board meeting, but all members are invited to attend.  Have a wonderful Thanksgiving!  

BACH FESTIVAL NEWS from Sharon

The Complete Works Audition was recently held on October 13th at Cal State Long Beach.  Online Registration for the 2019 Bach Festival begins December 1, 2018.  

CM NEWS from Beverly

CM registration is now closed. Everything went well. I had many less teacher questions than usual. I think we are becoming more comfortable with the Database. The next step will be for teachers to make sure parents are making

their CM payments on time. November l through November 10. The absolute last day payment can be made is November 10. No late payments will be accepted.

Go on the Database and go to Resources for all the information you will need going forward. Scroll down to Parent/Student Resources. Look for “Information for Parents for Certificate of Merit App. and Enrollment”. Give a copy of this to your parents this week. It is very helpful in explaining the payment process.

Please pay close attention to any emails from the CM council and emails from me for reminders and updates. Always glad to assist you. Good Luck with your students this year!  ~Beverly 

HOLIDAY FESTIVAL NEWS from Nicole

This year we have 147 entrants representing 20 teachers. There will be 8 programs throughout the day: 8:30AM, 9:45AM, 11:00AM, 1:00PM, 2:15PM, 3:30PM, 4:45PM, and 6:00PM.

· Date: Saturday, November 17, 2018

· Location: First United Methodist Church in Ventura

· Theme: “Invitation to the Dance"

Our esteemed judges this year are: Madeline Miller and Susan Beaty both from the Santa Clarita Branch MTAC. 

ENSEMBLE FESTIVAL NEWS

The board would be happy to have two pianos at the Ensemble Festival if there is enough interest in this from our teachers.  Please email Celine right away if you would like to utilize two pianos at the Ensemble Festival.  If more than one or two student performances will use them, we will have them available for you!  Email celine@celinegietzen.com.

The 2019 Ensemble Festival T-Shirt Design Contest is in full swing!  Please notify your students by handing out the form.  It can be found on our Festival Enrollment page (under Teacher Resources)—look under the “Ensemble Festival” heading and it is in the 3rd paragraph:  http://pv-vcmtac.org/resources/festivals.  We often don’t have a lot of entries, so each participant has an excellent chance of placing in the contest!   

PV-VC MTAC BRANCH STUDIO RECITALS from Nicole

Branch Studio Recitals are set up so that PV-VC MTAC teachers may use the First United Methodist Church for personal studio recitals at a reduced rate of $40.00 per hour.

The parlor is available for refreshments during your reserved time. You must reserve enough time for set-up, refreshments, and clean-up. You must be completely finished in time for the next reservation.

To reserve times, email your desired date and time to Nicole Burns at BurnsPianoStudio@aol.com

Once your reservation is confirmed, send a check ($40 per hour) payable to PV-VC MTAC to Nicole A. Burns. This is non-refundable.  You may exchange within the Branch or forfeit. A wait-list for dates and times will be accepted.

Strict guidelines have been established for the pristine condition of the sanctuary, parlor, kitchen, narthex, and restrooms following each studio recital. There will be penalties, both financial and denied future privileges, if any messes are left, including pews (cards, pencils, hymnals, and registration books), restrooms, kitchen, or parlor.

The church may not be left unattended at any time. You are responsible to remain at the church until the next teacher arrivesScheduling immediately before or after another studio is highly recommended.

Available Dates and Times are listed below:

December 15, 2018 – Saturday

10:00 AM – 12:00 PM (2 hours available)      

February 9, 2019 - Saturday                                                              

10:00 AM – 11:00 AM (1 hours available)

12:00 PM – 2:00 PM (2 hours available)

June 1, 2019 – Saturday

CLOSED

 June 15, 2019 —Saturday     

  9:00AM—11:00Am (2 hours available)

  2:00 PM – 4:00 PM (2 hours available) 

MASTERCLASS OPPORTUNITY

The Sara Compinsky Master Class meets at 10:00 am on the 2nd Wednesday of the month and features a different pianist leader each month. 

The next class will be October 10 at Keyboard Concepts piano store in Van Nuys, and the leader will be pianist Steven Vanhauwaert.   Admission: $20.00.  Refreshments will be served.

If you are interested in attending, performing, or if you have an advanced student who would like to have an opportunity to work with a great artist, please call Noëlle Tinturin at 805-419-4229.  For more information, visit www.SaraCompinskyMasterClass.com. 

YOU'RE INVITED!

—Saturday, November 3, 2:00pm Our own member Fern Fay will be participating in the Pasadena Alumnae Chapter of Sigma Alpha “American Composers Concert”.  The event will be held at the Forest Lawn Hall of Liberty in Hollywood Hills.  Free admission; donations benefit SAI Philanthropie